ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Jha, Anuradha and Kadalbajoo, Mohan K (2015) A robust layer adapted difference method for singularly perturbed two-parameter parabolic problems. In: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 92 (6). pp. 1204-1221.

This list was generated on Fri Feb 21 13:00:07 2020 IST.